period twice in same month?


Anonymous
on Aug 23, 2008 @ 09:40 am

I got my period the 8th of august and then again on the 22nd. This has never happened to me before and from what I have read it could be normal. I did however take the morning after pill a few days before my second period started could that be it? if it happens again next month i will def go to the doc.. any advice? some comfort??
 

54 Replies


mamaluv
more info needed... on Aug 23, 2008 @ 03:12 pm

There might be many reasons for this.

1) Are you on a regular birth control, and if so, how long on this particular formulation? The morning-after pill is like a megadose of the Pill, and it will mess with your cycle.

2) Is there a possibility that you were pregnant before you took the pill? You may have had a miscarriage, possibly induced by the morning-after Pill. If so, you need a checkup to make sure all the tissue is out.

3) How long have you been having your period? In the first year or two, your cycle will fluctuate.

4) How heavy was that second period? If less than normal, it could just be spotting.

5) Do you have any pains during your ovulation time? You might have another problem such as endometriosis that could also affect your menstruation.

6) Are you under more stress than usual, or have you had an injury to your pelvic area recently?

7) How are you feeling otherwise?

Although I've never had this problem, I have several friends who experience frequent menstruation and/or spotting. Often it is because of a major hormonal change such as pregnancy, but there could be many reasons. Consider your whole medical history that might relate to this situation. What you're experiencing is normal.... if you have any of the problems I've mentioned above. If not, you need to see your doctor (which, really, you probably should anyway).

Don't get too worked up about it, but take some time to think about any influencing factors. Your doctor will probably ask you all these questions and many more during a checkup anyway, so you need to have answers for them.

Sorry I can't give you better help than this. I hope you're doing better soon!
Reply

Anonymous
Safe Sex = Your Safe on Sep 06, 2008 @ 04:08 am

Taking the morning after pill in an "uh-oh" situation is understandable but using condoms & regular birth control are much better solutions. This is obviously none of my business but i have a friend who has an abortion every year because shes careless. Have a talk with your mate and make sure he understand the consequences and be SURE your the only one having unprotected sex with him or 2 periods in one month will be the least of your worries.

I will stop being a nag and leave you alone. In my past i have watched people head down bad paths and i wished i would have said something. Sorry if im way off base.
Reply

Anonymous
way off base on Sep 07, 2008 @ 02:20 pm

we do use condoms all the time. i am on birth control but wasnt on it long enough for it be affective. the condom broke. we are both std free, i know this for a fact. this was just an accident.
Reply

Erika0818
im having a similar problem....any help? on Sep 08, 2008 @ 04:23 pm

I got my Period on August 28th , that same day i started on the YAZ birthcontrol pill. My period lasted about 6 days ended on Tuesday September 2nd and on Friday i noticed some brownish discharge i thought maybe discharge from the ending of my period but Sunday night i had very dark bleeding, and today on September 8th i have cramps and i feel as if i have my period again the only difference is the blood is VERY dark and im not even finished with the second week of my pills. The only thing i could think of was that Saturyda night i passed out and didnt take my pill but i made sure i took it the next morning. I take my pill everynight at 10pm. Whats going on?
Reply

spotty
new bc? on Sep 09, 2008 @ 07:09 pm

Is Yaz a new bc regimen for you? If so your body may be having a hard
time adjusting to the different suite of hormones. I would share this
w/ your gynecologist and he/she may put you on a different bc method.
Reply

Erika0818
response to spotty- yes it is new bc on Sep 16, 2008 @ 03:00 pm

so today it is sept 16 and i have been spotting allllllllllll month long along with that second period i had the week after my period had came. and it is new birth control , i havent taken birthcontrol pills in about 4 or 5 years but in the past 3 years my skin has gotten very bad with ance and i had read that YAZ had been FDA approved at clearing up skin. My mothers friend is a nurse and can get all types of birthcontrol so i asked her to get me YAZ..im going to finish the pack and start on the second one hopefully this period/spotting has gone away, if by the end of the second month it hasnt i will stop taking these pills.
Reply

mamaluv
adjustment period (no pun intended!) on Sep 16, 2008 @ 03:39 pm

Just like with any change in diet, skincare, climate, etc., you need to give any pill some time to sort itself out with your cycle. I think it's a good idea that you let it go another month to be sure; in fact, 3 months is better. Certainly if you are seeing no improvement at all, you should switch sooner.
Reply

Sissy21
Help on Dec 19, 2008 @ 03:52 pm

Ok so I need help! I'm having my period twice a month now too. The second one is not like the first but this has been going on for a few months now. On everything I've read about it, it say it could be from me having sex or stuff like that... my only problem there is that I'm a virgin and I'm only 16. What do you think it is?
Reply

Ali de Bold
Go to the Doctor on Dec 28, 2008 @ 11:36 am

Don't self diagnose. It could be a number of different things that is causing this. The best thing is to get it checked out right away and get your peace of mind. :)
Reply

Anonymous
Same problem (help please) on Jan 26, 2009 @ 03:03 am

Hi

I am 26 years old and for the first time ever, I also got my period twice this month.
I am not sexually active and not on any form of birth control?

Should I be worried?

Advice please??

Reply

Leave A Reply

Title:
Your Reply:
 

 

Join Our Newsletter

Stay in the loop for the latest news, contests, deals and more!